# SDR DHL2004364007

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED201
- Part serial: 400
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION GEAR WOULDN'T RAISE.  LANDING GEAR HANDLE CANNOT BE RAISED.  COMPLETED ABNORMAL, GEAR RAISED NORMALLY.  LANDING GEAR LEVER LOCK WAS IN POSITION NR 1 TO BEGIN.  REPLACED PROXIMITY BOX IAW M/M 32-61-12.  OPS CHECKED GOOD AT THIS TIME.
